Vol. 3 No. 2 (2019): Vol 3, Iss 2, Year 2019
Articles

A Short note on Pairwise Fuzzy Resolvable Spaces

Thangaraj G
Department of Mathematics, Thiruvalluvar University, Vellore-632115, Tamil Nadu, India.
Vivakanandan P
Department of Mathematics, Jawahar Science College, Neyveli-607803, Tamil Nadu, India.
Chandiran V
Post Graduate Department of Mathematics, Besant Theosophical College, Madanapalle-517325, Andhra Pradesh, India.
Published December 30, 2019
Keywords
  • Pairwise fuzzy open set, pairwise fuzzy nowhere dense set, pairwise fuzzy dense set, pairwise fuzzy resolvable space, pairwise fuzzy irresolvable space, pairwise fuzzy hyperconeected space, pairwise fuzzy nodec space, pairwise fuzzy Naire space and pairwise fuzzy submaximal space.
How to Cite
G, T., P, V., & V, C. (2019). A Short note on Pairwise Fuzzy Resolvable Spaces. Journal of Computational Mathematica, 3(2), 51-62. https://doi.org/10.26524/cm54

Abstract

The aim of this paper is the notion of resolvability in fuzzy bitopological spaces have been studied extensively. Relativization in pairwise fuzzy resolvability and pairwise fuzzy irresolvability are also established in this paper.

Downloads

Download data is not yet available.